# SDR QXEA2013030800550

- Difficulty date: March 8, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 8 IS CORRODED.  REMOVED CORROSION IAW SRM REV 12 53-20-49-02-02.  FOUND TO BE OUT OF LIMITS IAW SRM REV 12 53-20-49-02-02, FIG 201, SHEET 2.  FOUND TO BE OUT OF LIMITS IAW SRM 53-20-49-02-02, REV 12. REMOVED SEAT TRACK IAW SRM 51-42-05-02-01, 51-45-00-00-01 AND 51-40-15-02-01 REV 12. MATCH DRILLED NEW SEAT TRACK NR 8 IAW SRM 51-40-07-02-01, REV 12.  INSTALLED NEW SEAT TRACK IAW SRM 51-42-05-02-01, 51-40-15-02-01 AND 51-41-05-00-01, REV 12.
